# SDR FDEA201707252034

- Difficulty date: July 25, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 82,250 hours, 18,684 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293348
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING-FIXED LEADING EDGE DOUBLER AT XOS 545 FOUND CRACKED.  REMOVED AND REPLACED IAW SRM 57-31-01-0G.  DOUBLER FABRICATED IAW DWG ARB2933, REV AJ. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
